Announcement

Collapse
No announcement yet.

Hiv and syphilis

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Hiv and syphilis

    Hi drs ,

    i am here becos i worry about my sytomps. My last explosure is on 25 march 2019 . I went for 4 rapid alere hiv combo every two week . And all tested neg . But on 14 march i went for a std syphilis test n was found positive . Doctor say i progress to sec stage as my body have lot of rash . Today on 16 march. The doctor give me a jab of penicilin and two hour later i got serious whole body rash fever and ankle pain . May i know is it the penicilin i am allergy too . Or the rapid hiv test go wrong and i got hiv . Thanks for your help .

  • #2
    The worsening of syphilis rash and fever after penicillin injection is known as the Jarisch-Herxheimer reaction, and is very common to see with the first dose of treatment. However, if you are concerned please speak to your doctor again so they can evaluate you properly. I would consider your HIV testing to be accurate already, negative for infection.

    Comment

    Working...
    X